# SDR 0202759759

- Difficulty date: August 25, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- Aircraft time: 77,165 hours, 69,293 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE CREW HAD A STALL INDICATOR ACCOMPANIED WITH A STICK SHAKER.  ONCE IN THE AIR, A LOUD POP WAS HEARD AND THE AIRCRAFT ROLLED TO THE RIGHT.  AFTER ROLL CORRECTION, THE STALL INDICATION CLEARED BUT THE CREW ELECTED TO RETURN TO MSP.  LANDING WAS UNEVENTFUL AND MAINTENANCE FOUND THE SLAT EXTEND CABLE LOOSE AND THE TURNBUCKLE BINDING AS IT MOVED THROUGH A LIGHTENING HOLE.  REPLACED THE AOA TRANSDUCERS, BOTH STALL WARNING COMPUTERS, AND TONE GENERATORS.  RIGGED SLATS.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
